Paouris, Grigoris individual record
Professor
Positions:
education and training
selected publications
Academic Articles60
  • Ergür, A. A., Paouris, G., & Rojas, J. M. (2020). Tropical varieties for exponential sums. Mathematische Annalen. 377(3-4), 863-882.
    doi badge online source badge
  • Neeman, J., & Paouris, G. (2020). An Interpolation Proof of Ehrhard’s Inequality. GEOMETRIC ASPECTS OF FUNCTIONAL ANALYSIS. 2266, 263-278.
    doi badge
  • Jaye, B., Livshyts, G. V., Paouris, G., & Pivovarov, P. (2020). Remarks on the Rényi Entropy of a Sum of IID Random Variables. IEEE Transactions on Information Theory. 66(5), 2898-2903.
    doi badge
  • Jaye, B., Livshyts, G. V., Paouris, G., & Pivovarov, P. (2020). Remarks on the Rényi Entropy of a Sum of IID Random Variables.. 66, 2898-2903.
  • Paouris, G., Phillipson, K., & Rojas, J. M. (2019). A Faster Solution to Smale's 17th Problem I: Real Binomial Systems. abs/1901.09739, 323-330.
    doi badge
Chapters2
  • Paouris, G. (2003). -Estimates for Linear Functionals on Zonoids. GEOMETRIC ASPECTS OF FUNCTIONAL ANALYSIS. Geometric Aspects of Functional Analysis. (pp. 211-222). Springer Berlin Heidelberg.
    doi badge
  • Paouris, G. (2000). On the isotropic constant of Non-symmetric convex bodies. GEOMETRIC ASPECTS OF FUNCTIONAL ANALYSIS. Geometric Aspects of Functional Analysis. (pp. 239-243). Springer Berlin Heidelberg.
    doi badge
Conference Papers4
Email
grigoris@tamu.edu
First Name
Grigoris
Last Name
Paouris
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA